# SDR 9602359957

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47139
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND DURING FLAP/SLAT RETRACTION, SLAT DISAGREEMENT LIGHT ILLUMINATED AND BLUE SLAT EXTEND LIGHT REMAINED ON.  HANDLE FELT LIKE IT WAS BINDING IN THE RETRACT POSITION.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED THE LEFT AND RIGHT SLAT RETRACT SWITCHES.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
